Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Diagnosed with hemipalegic migraine. Feels vibration in feet, cramps, dizzy, back pain, blurred vision. What's going on?

I have been diagnosed with hemipalegic migraine , but I have other problems I get lots of vibrating in my feet and severe cramps in them, dizzy spells,slight problem with balance sometimes, burning pain in my back and recently blurred vision , and I am constantly tired is this all connected or could there be something else I just dont feel well in myself and feel something is not quite right for some time now
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
I am sorry for the symptoms you are suffering
Unfortunately all your symptoms can be related to each other but you absolutely need to do a brain MRI and if it is normal you need just treatment to control migraine attacks. Hope my answer helps you
Answered: Tue, 29 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor